Transactions of the American Mathematical Society Issues Research Articles in Vol. 374, No. 7
June 18, 2021
June 18, 2021
PROVIDENCE, Rhode Island, June 18 -- Transactions of the American Mathematical Society, a peer-reviewed journal that says it features applied mathematics, published research articles on the following topics in its Vol. 374, No. 7 edition:
* All secant varieties of the Chow variety are nondefective for cubics and quaternary forms
* Asymptotics of the principal eigenvalue for a linear time-periodic parabolic operator II: Small diffusion
* Brake orbits and het . . .
* All secant varieties of the Chow variety are nondefective for cubics and quaternary forms
* Asymptotics of the principal eigenvalue for a linear time-periodic parabolic operator II: Small diffusion
* Brake orbits and het . . .